MathSciNet Relay Station
MathSciNet bibliographic data
MR348480 (50 #978) 46E35 (47H99)
Marcus, M.; Mizel, V. J. Nemitsky operators on Sobolev spaces. Arch. Rational Mech. Anal. 51 (1973), 347–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement